Is it possible that the side effects can continue or persist even a week after discontinuing the usage of Cefdinir? I was prescibed to take it 10 days, took it 9 days instead. While on it, I started getting really bad burping and it felt like a pressure at the base of my neck. Now, five days later, I still have this awful burping (that I did not have before taking Cefdinir). How long does it take the side effects to go away? How long till it is out of my system completely?
Cefdinir should be out of your system in a day or two ... but I guess the side effects (such as burping) can persist for a while. It changes the normal bacterial flora in the stomach so burping, etc. may continue until the normal/good bacteria in the stomach stabilize itself.
- Cefdinir Information for Consumers
- Cefdinir Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cefdinir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.